MathSciNet Relay Station
MathSciNet bibliographic data
MR1243166 58G12 (47A53 47F05 57R15 57S25)
Fox, Jeffrey; Haskell, Peter Index theory for perturbed Dirac operators on manifolds with conical singularities. Proc. Amer. Math. Soc. 123 (1995), no. 7, 2265–2273.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement